Depósito Digital de Documentos de la UAB Encontrados 1 registros  La búsqueda tardó 0.01 segundos. 
1.
12 p, 132.9 KB Growth and asymptotic sets of subharmonic functions II / Wu, J.-M.
We study the relation between the growth of a subharmonic functionin the half space Rn+1 + and the size of its asymptotic set. In particular, we prove that for any n ¸ 1 and 0 < ® · n, there exists a subharmonic function u in the Rn+1 + satisfying the growth condition of order ® : u(x) · x¡® n+1 for 0 < xn+1 < 1, such that the Hausdor® dimension of the asymptotic set S ¸6=¡1 A(¸) is exactly n¡®. [...]
1998 - 10.5565/PUBLMAT_42298_11
Publicacions Matemàtiques, V. 42 n. 2 (1998) p. 449-460  

Vea también: autores con nombres similares
11 Wu, J.
2 Wu, Jingfeng
1 Wu, Junqiao
¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.